I have been on Xanax 2mg for about five years now , I have serious anxiety , panic attacks and when I run out for a day or two . I get where I can't eat or sleep at all. My hands start shaking , Tremors and start having Seizure's . I have recently gone to see my doctor and she was not in so the other new doctor told me that she was going to try me on Valium 5mg (diazepam) and Trazodone hydrochloride 100 mg . Has any one tryed then both together. The bottle said to take at bed time. I really wist thay keep me on Xanax 2mg but it is what it is. I really hope I don't start have withdraws for not talking the Xanax. do you think I should try then 1st or find my another Doctor ?
Check for Drug interactions here
This is the pill id forum - you should ask your question in the drug forum for trazodone. You will then have people who may have experienced similar to help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Found round yellow tablets with "S" on them my son sais they are 5mg diazepam/valium. what are they?
Posted 3 Oct 2010 • 2 answers
Posted 17 Mar 2011 • 2 answers
Posted 5 Nov 2016 • 1 answer
Posted 7 Dec 2016 • 0 answers
Posted 1 Jul 2017 • 0 answers